$0.00
FREE SHIPPING OVER $50*
MYC Loyalty Membership
Buying Prescriptions Online at the My Chemist
Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack
  Product ID: 31052

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack

Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack

Product ID: 31052
$17.49
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Nurofen Tablets offer an effective relief from pain.

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine Headache.


- Tension Headache.


- Back Pain.


- Muscular Pain.


- Cold & Flu Symptoms.


- Period Pain.


- Dental Pain.


- Sinus Pain.


- Arthritic Pain.


Reduces fever.

Boxed Contents: 96 Tablets

Size: 96 Pack

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Per taplet: Ibuprofen 200mg

Contains: Sucrose

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from For back pain My mum, had fall, back pain, very to help stop pain.
Date published: 2019-01-13
Rated 5 out of 5 by from Fast relief I have been using nurofen for many years I have found that its the only over the counter pain relief to work the fastest on my headaches.
Date published: 2018-12-15
Rated 5 out of 5 by from A very useful product It helps relieve my pain faster than other similar products!
Date published: 2018-12-08
Rated 5 out of 5 by from My favorite pack of these I like to purchase these bottles, as they hold a good amount, are easy to slip into a bag to carry with you, and no blister packs to have to pop with fingers that might be hurting. i also find the bottles quite good to reuse for other medications sometimes, due to the good size and the child locked lid.
Date published: 2018-10-28
  • y_2019, m_1, d_18, h_24
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.9
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_8
  • loc_en_AU, sid_31052, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 1ms
  • REVIEWS, PRODUCT
Customers Who Bought This Product Also Bought...
MYC Loyalty Membership